# SDR 20000503SH030

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRS FOR CORROSION TO LT COCKPIT SKIN FROM BS 69 TO BS 94, BETWEEN LONGERONS L17 AND L18 BY REMOVAL OF DAMAGE AND INSTALLATION OF FILLER AND INTERNAL AND EXTERNAL DOUBLERS (EIA ECRA 940-53-050-2).  (X)
